MAUDE Adverse Event Report: ARTHREX, INC. QUAD TENDON STRIPPER- CUTTER; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. QUAD TENDON STRIPPER- CUTTER; MANUAL INSTR, GENERAL SURGICAL
Model Number QUAD TENDON STRIPPER- CUTTER
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/15/2024, a sales representative reported via (b)(4) that (qty.(b)(4) of an ar-2384 quad tendon stripper-cutter blade was not working; it was not cutting properly.The patient was not affected.This was discovered during a procedure, with no reported patient harm.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-2384 osteoauger¿ bone graft harvesting system, 6 mm serial/batch number 012347 was received for investigation.Functional testing was not performed as the cutting edges has nicks and dents.A visual evaluation revealed that the cutting edges has nicks and dents.The most likely reason for the reported failure is user mishandling the instrument.

Brand Name
QUAD TENDON STRIPPER- CUTTER
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20535237
Report Number1220246-2024-08266
Device Sequence Number12833242
Product Code MDM
UDI-Device Identifier00888867098244
UDI-Public(01)00888867098244(11)240524(10)012418
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUAD TENDON STRIPPER- CUTTER
Device Catalogue NumberAR-2384
Device Lot Number012418
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer01/06/2025
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown